Skip to main content
    • Aa
    • Aa

The Nepheline Rocks of Sekukuniland. By ShandS. J.. Trans. Geol. Soc. S. Africa, vol. xxiv, 1921. pp. 111–49, with 3 plates and 6 text-figures.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Geological Magazine
  • ISSN: 0016-7568
  • EISSN: 1469-5081
  • URL: /core/journals/geological-magazine
Please enter your name
Please enter a valid email address
Who would you like to send this to? *